Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 61, NWS Northern Indiana

September 8, 2012

NWS Northern Indiana issued this small craft advisory at Sep 8, 2012, 10:07 PM EDT. It took effect at Sep 9, 2012, 9:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2012, 10:07 PM EDT (02:07 UTC)
In effect from
Sep 9, 2012, 9:00 AM EDT
Expired
Sep 10, 2012, 4:00 AM EDT
In force
19 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WHUS73 KIWX 090207
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 PM EDT SAT SEP 8 2012

LMZ043-046-091015-
/O.CAN.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/
/O.NEW.KIWX.SC.Y.0061.120909T1600Z-120910T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1007 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT
SUNDAY. 

* WINDS: NORTH INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  ON SUNDAY.

* WAVES: BUILDING TO 4 TO 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
624 
WHUS73 KIWX 090510
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
110 AM EDT SUN SEP 9 2012

LMZ043-046-091315-
/O.EXT.KIWX.SC.Y.0061.120909T1000Z-120910T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
110 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
11 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING
TO 11 PM EDT THIS EVENING. 

* WINDS: BECOMING NORTH NORTHWEST AND INCREASING TO 10 TO 20 KNOTS
  TOWARD SUNRISE. GUSTS TO 25 KNOTS TOWARD SUNRISE.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET EARLY SUNDAY
  MORNING...THEN TO 4 TO 7 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
101 
WHUS73 KIWX 090835
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EDT SUN SEP 9 2012

LMZ043-046-091645-
/O.EXT.KIWX.SC.Y.0061.120909T1300Z-120910T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
4 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM EDT MONDAY. 

* WINDS: EAST 10 TO 15 KNOTS BECOMING NORTH 10 TO 20 KNOTS BY MID
  TO LATE MORNING. GUSTS TO 25 KNOTS LATE MORNING AND THIS
  AFTERNOON. NORTH 10 TO 20 KNOTS THIS EVENING BECOMING EAST
  AROUND 10 KNOTS OVERNIGHT.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TOWARD MIDDAY...THEN
  TO 4 TO 7 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
098 
WHUS73 KIWX 091459
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EDT SUN SEP 9 2012

LMZ043-046-092300-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-120910T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1059 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS: NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  ABOUT MIDNIGHT....THEN BECOMING EAST AND DIMINISHING TOWARD 
  DAYBREAK.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
922 
WHUS73 KIWX 092042
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT SUN SEP 9 2012

LMZ043-046-100445-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-120910T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS: NORTH AT 10 TO 20 KNOTS VEERING EAST 5 TO 10 KNOTS.

* WAVES: 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
422 
WHUS73 KIWX 100221
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EDT SUN SEP 9 2012

LMZ043-046-100800-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-120910T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS: NORTH AT 10 TO 15 KNOTS VEERING EAST AT 5 TO 10 KNOTS
  TOWARD DAYBREAK.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
548 
WHUS73 KIWX 100751
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EDT MON SEP 10 2012

LMZ043-046-100900-
/O.EXP.KIWX.SC.Y.0061.000000T0000Z-120910T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 AM EDT MON SEP 10 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 AM EDT
EARLY THIS MORNING.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 10:04 PM EDT, 3 minutes earlier.

Area forecast discussion, Sep 8, 10:04 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EDT SAT SEP 8 2012

.UPDATE...
MINOR CHANGES TO FCST THIS EVE. BAND OF SHOWERS AND ISOLATED TSTMS ASSOCIATED
WITH WI VORT MAX/JET STREAK THIS EVE. GIVEN STRENGTH OF MID LEVEL
CIRCULATION ON WATER VAPOR AND ASSOCIATED >100KT JET STREAK AND
STEEP MID LEVEL LAPSE RATES... EXPECT THESE SHOWERS/ISOLATED TSTMS
WILL PERSIST AT LEAST INTO NW PORTION OF CWA OVERNIGHT...THUS HAVE
BUMPED UP FIRST PERIOD POPS MOST OF THE CWA BUT ESPECIALLY NW
PORTION. DIMINISHING LOW LEVEL GRADIENT WINDS IN SFC TROF COMBINED
WITH COLD TEMPS ALOFT/20-22C LAKE SURFACE SUGGESTS WATERSPOUTS
PSBL OVERNIGHT ON LAKE MICHIGAN AND INTO SUNDAY MORNING AND HAVE
EXTENDED THIS IN GRIDS THROUGH 18Z SUNDAY. ALSO GIVEN DIMINISHING GRADIENT
SFC WINDS AND LATEST BUOY OBS SHOWING WAVES BLO 4FT... HAVE
CANCELLED SCA FOR OVERNIGHT AND SUNDAY MORNING...THOUGH SOME
LOCALLY GUSTY WINDS/HIGHER WAVES STILL PSBL WITH SHOWER/TSTM
ACTIVITY. SCA REMAINS IN EFFECT FOR SUNDAY AFTN AS GRADIENT/MIXING
INCREASE AGAIN WITH RENEWED NNW FETCH.

&&

.PREV DISCUSSION... /ISSUED 746 PM EDT SAT SEP 8 2012/

AVIATION.../00Z TAFS/
STRONG MID LEVEL VORT MAX DROPPING SE ACROSS WI THIS EVE
ACCOMPANIED BY A COUPLE BANDS OF CONVECTION. THIS SYSTEM WILL
MOVE ACROSS NRN INDIANA OVERNIGHT. DIURNAL COOLING/STABILIZATION SHOULD
RESULT IN DIMINISHING COVERAGE OF CONVECTION... BUT EXPECT SHRA
WILL PERSIST AT LEAST INTO SBN AND A PERIOD OF LOW VFR CLOUD CIGS
WILL OVERSPREAD BOTH TERMINALS OVERNIGHT. DIURNAL HEATING SHOULD
BRING RENEWED CU FIELD SUNDAY WITH CLOUDS MOST WIDESPREAD AT SBN
WITH SOME LAKE EFFECT INFLUENCE. GRADIENT WILL BECOME WEAK TNGT
ALLOWING FOR LIGHT WINDS. NNW FLOW EXPECTED BEHIND THE SECONDARY
TROF ON SUNDAY.

PREV DISCUSSION... /ISSUED 312 PM EDT SAT SEP 8 2012/

SHORT TERM...
A WEAK UPPER LEVEL DISTURBANCE WAS RACING SOUTHEAST TOWARD THE
WESTERN GREAT LAKES REGION THIS AFTERNOON. AHEAD OF THIS SYSTEM...
LAKE ENHANCED CLOUDS WERE SPREADING SOUTHEAST INTO NW INDIANA AND
FAR SOUTHWEST LOWER MICHIGAN. EXPECT MAINLY BRIEF AND LIGHT
SHOWERS WITH THIS SYSTEM GIVEN LIMITED MOISTURE AND A RELATIVELY
STABLE ENVIRONMENT TO WORK WITH. THE CLOUDS SHOULD HELP KEEP LOWS
FROM DROPPING INTO THE 40S TONIGHT. HIGHS SUNDAY SHOULD BE AROUND
70. NAM/MET AND GFS/MAV GUIDANCE TEMPERATURES APPEAR ON TRACK. FOR
SUNDAY NIGHT...TRENDED LOWS TOWARD THE COOLER MET NUMBERS.
CONDITIONS TOMORROW NIGHT SHOULD BE IDEAL FOR RADIATION COOLING.
NAM/MET DOES LOOK TOO COOL WITH SEVERAL LOWER 40S...BUT LOCALLY
COOLER SPOTS MAY BE ABLE TO DROP DOWN TO NEAR 40 DEGREES.
OTHERWISE...WINDS SHOULD DIMINISH THIS EVENING AS MIXING WITH
HIGHER LEVEL MOMENTUM IS DECOUPLED.

LONG TERM...

MEDIUM RANGE MODELS IN GOOD AGREEMENT THROUGH THURSDAY WITH
DIFFERENCES DEVELOPING FOR FRIDAY INTO SATURDAY AS NEXT TROUGH
APPROACHES. DEEP TROUGH TO PULL AWAY FROM AREA AS RIDGE BEGINS TO
BUILD MONDAY. AFTER COOL MORNING SHOULD SEE HIGHS RECOVER INTO THE
LOW TO MID 70S WITH PLENTY OF SUN. STRONG LATE SUMMER RIDGE TO PARK
OVER THE REGION THROUGH THURSDAY WITH WARMING TREND AND TEMPS BACK
INTO 80S.

RIDGE BEGINS TO MOVE EAST ON THURSDAY WITH APPROACH OF NEXT TROUGH.
WEAK SURFACE FRONT CURRENTLY SHOWN TO SLIDE INTO THE AREA FRIDAY
WITH WEAK SURFACE WAVES RIDING ALONG IT. DEEPER LOW INDICATED BY
BOTH 00Z ECMWF AND 12Z GFS SATURDAY WITH STRONGER WAVE AND GREATER
HEIGHT FALLS. BEST CHANCE FOR PCPN SHOULD BE POST FRONTAL WITH
APPROACH OF MAIN UPPER LOW...WHICH GFS TRIES TO CLOSE OFF EVEN
FURTHER SLOWING EASTWARD PROGRESS. FOR COLLABORATION PURPOSES WILL
ADD POPS TO FRIDAY THROUGH SATURDAY PERIOD BUT PREFER TO KEEP THU
NIGHT DRY GIVEN GOOD MODEL AGREEMENT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK THROUGH LATE SUNDAY NIGHT FOR INZ003.

MI...RIP CURRENT RISK THROUGH LATE SUNDAY NIGHT FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TO 11 PM EDT SUNDAY FOR LMZ043-
     046.

&&

SHORT TERM...SKIPPER
LONG TERM...LASHLEY
AVIATION...JT
UPDATE...JT
Hazardous weather outlook, Sep 8, 10:07 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 PM EDT SAT SEP 8 2012

LMZ043-046-100215-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1007 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AND WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF WATERSPOUTS SUNDAY MORNING.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR SUNDAY AFTERNOON AND
SUNDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

INZ003-MIZ077-100215-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1007 PM EDT SAT SEP 8 2012 /907 PM CDT SAT SEP 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A HIGH RISK OF RIP CURRENTS SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-100215-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1007 PM EDT SAT SEP 8 2012 /907 PM CDT SAT SEP 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY IN NORTHERN
INDIANA AND SOUTHERN MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.